MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP FIXED REF POST ROT GDE 7DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 HP FIXED REF POST ROT GDE 7DEG; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-267
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During case the femoral sizer and the femoral posterior referencing femoral rotation guides were not going together easily.Then once we got it on it was extremely difficult to take off.Had to use a hohman to remove the femoral rotation guide.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned devices confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the current complaint sample was manufactured prior to the supplier corrective actions.

Brand Name
HP FIXED REF POST ROT GDE 7DEG
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10741437
Report Number1818910-2020-23384
Device Sequence Number11514742
Product Code HWT
UDI-Device Identifier10603295225706
UDI-Public10603295225706
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-267
Device Catalogue Number950501267
Device Lot NumberPG1109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2020
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1